Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Lower abdominal pain with itchy vagina and light bleeding. Tested negative for STD. What's wrong?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Sat, 5 Jan 2013 in Vaginal and Uterus Health
Question: personalI am 29 year women who fairly recent began to have vaginal itching, light vaginal blreding and lower abdominal pain. my last period was November 27th and end December 5th. I have only had one sex partner for the last 4 years. I just recently had STD testing and all results came back negative for any STD. I tried contacting my PCP for a medical appointment was told she can't see until after the new year. what can possibly be wrong with me?
doctor
Answered by Dr. Das Arindam 1 hour later
Hello,
Thank you for posting a question.

Firstly, the symptoms you described definitely indicate presence of infection in the genital tract. It mainly occurs due to fungal infection. Abdominal pain indicates possibility of pelvic inflammatory disease also.

Depending thee findings, and your history of single partner, for 4 years, you have to do the following.
1.     You have to use condom during sexual intercourse.
2.     If you are on pill, stop it after completing course for this month.
3.     You should visit a gynecologist immediately. You need a clinical examination, a pap smear examination. If you are not able to have an appointment within this month, you should visit a general physician.
4.     Anti-fungal agent like fluconazole should be considered.
5.     Anti-fungal agent like clotrimazole should be considered for intravaginal medication, if candidiasis is suspected.
6.     For presence of pelvic inflammatory disease, doxycycline should be considered.

Lastly, consult a doctor (gynecologist / general physician) as early as possible for clinical examination, ordering the required investigations and also for further management accordingly.

Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 22 hours later
Dr. Dad Arindam

I notice that it looks like I am vertigo my period once again. Is it possible that this can be the reason why I am having these symptoms? and can I possibly use and over the counter drug to help with the symptoms until I am seen by my gynecologist?
doctor
Answered by Dr. Das Arindam 20 minutes later
Hello,

Thank you for writing back.

The possibility of the reason you told is very less.

You can use the over the counter drug till you visit your gynecologist. But, for the drugs i mentioned earlier, you really need a prescription. You can consult with your general physician about this.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Vertigo

doctor1 MD

my self Rajeev from last 3 Months i have a problem like i feel dizzing and don t have control while walk. its happens daily basis. doctor told me that this is vertigo problem. but another doctor said this is survical problem. please suggest me for better treatment.

doctor1 MD

I have had fluncuating vertigo, imblance, hypercusis, tinnitus...etc for over 10 yrs. Have seen neurologists, ENT..etc.... have tried numerous medications to no avail. Drs have suggested vestibular migraine or possibly meieres disease, although I don t have any actual hearing loss so they have steered away from that. Given the long term nature of my condition, I have been inclined over the past few yeasr to just suffer through it. Most of the time the problem is moderate and non-disabling..however...at least 5 -10 days out of the month I can barely function..dizzy, can t keep blanace, can t tolorate sounds...etc. Do you have any suggestions? Thank you, Alan.

doctor1 MD

Hi. I am a 43yr old female. I went in to an urgent care center 3 days ago after experiencing some really bad dizzy spells and headache. I have also been having problems with my ears. They did flush out my ears because of wax build up. They did an ekg because I do have high blood pressure. I am currently taking Bystolic and Hydrochlorothiazide for it. I was told they thought my symptoms were just vertigo I was experiencing and was prescribed Meclizine for vertigo and naproxen for the headache. I was also told my EKG was abnormal and that I should make an appointment with a cardiologist to follow up. I was given a copy and it said I had flipped T waves. It also said said inferior infarct of the heart should  be considered.  I have been experiencing the dizziness since. I really can t function at all. Last night I had a really bad dizzy spell along with nausea and just generally felt really bad. I had discomfort from my waist up that s just hard to explain. I laid down and waited for it to pass. It lasted a good half hour then it didn t go away completely but I was able to fall asleep.  I have a long history of uncontrollable high blood pressure and heart disease does run very strong on my dads side. My grandfather died due to heart attack, 2 of my uncles have undergone several bypass surgeries and my dad had 6 bypasses done several years ago. I will be making an appointment with my cardiologist today but I a just really stressed thinking my symptoms could be something more serious than just vertigo. I would appreciate it if you could give me any information that would help calm my nerves a little. Thank you

doctor1 MD

Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.

So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?

doctor1 MD

My obese 41 year old daughter woke up the last two mornings with severe vertigo and loss of sight/impaired vision. Eventually the symptoms subside. She is being treated for extreme high blood pressure and enlarged heart and claims to not be...

doctor1 MD

I have been feeling dizzy ( vertigo ), nauseaous and very fatigued since Thursday. I feel ok when laying down. I measured my bloodpressure this morning (86/59).

doctor1 MD

Hello Doctor ! Today I went to my Hot Yoga class...and half way through the class i felt i was hyper ventilating ..so i stepped out of the hot room and my left side went kinda numb and my left eye was only open half way for about a minute , i have...